# SDR AALA202309191546

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A320*
- Aircraft serial: 6812
- Aircraft time: 23,946 hours, 9,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED 10WL ESCAPE SLIDE FORWARD. MAINTENANCE FOUND WIRE W3351-5102 DAMAGED NEAR CONNECTOR 2818V AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
